# SDR VNAA0408008

- Difficulty date: August 15, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 1,275 hours, 1,223 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A MACH AND STAB TRIM AMBER CAS MESSAGE AND RETURNED TO GSO.  MAINTENANCE THEN DISPATCHED MECHANICS FROM DAY.  MAINTENANCE THEN RETRIEVED CODES FROM THE MDC AND RESET THE HSTCU AND PERFORMED A FUNCTIONAL TEST WHICH WAS GOOD IN ACCORDANCE WITH BOMBARDIER AIRCRAFT MAINTENANCE MANUAL 27-40-00.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
